Hopefully somebody can help, or at least point me in the right direction. I had an Oral implant (tooth replacement) done about 2.5 years ago. Immediately after the surgery I had a low grade infection that was cured by antibiotics. A week or two later I had some numbness in my neet (extremities, little toe on both feet the worst). Nerve tests were conducted and problems were noted.
I went to a neurologist who did an MRI of my lower spine and a ton of blood work and nothing was found at that time. The numbness persisted (and still persists) so I kept visiting the neurologist who kept ordering more tests, but nothing came up. I had one test that kept coming back inconclusive. I'm going to butcher the heck out of it but it was some kind of monoglub... protein. It was performed three times with inconclusive results each time.
About 1.5 months ago, the numbness in my feet became terrible, and my right leg and groin area were also affected. Another prompt trip to my neurologist had an MRI ordered for my thorasic (sp) spine. The images came back with evidence of three plaques, one looking like active demylination. Brain MRI was clean after these findings.
So an MS diagnosis sounds reasonable, or at least a probable MS diagnosis, but one thing was interesting. The neurologist told me that based on the nerve tests and presentation, he said the numbness in my feet was most likely NOT CAUSED by MS?!?! The other symptoms have gotten better, but the numbness in my feet is terribly bad. There are times when it seems to go away almost completely, with no rhyme or reason to describe it.
I've also been plagued with INTENSE itching all over my lower body since this all began.
I'm going to begin Interferion (Sp) ASAP with the assumption that the MS diagnosis is correct (while I wait to see a second neurologist), but what the heck else could be going on? I'm very frustrated, and a little distraught obviously. What should I do?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?